MathSciNet Relay Station
MathSciNet bibliographic data
MR1109035 (92i:58165) 58F36 (34C20 34C23 58F14 58F21)
Ilʹyashenko, Yu. S.; Yakovenko, S. Yu. Finitely smooth normal forms of local families of diffeomorphisms and vector fields. (Russian) Uspekhi Mat. Nauk 46 (1991), no. 1(277), 3--39, 240; translation in Russian Math. Surveys 46 (1991), no. 1, 1–43
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement